RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rep. Math. Phys., 2016, Volume 78, Issue 3, Pages 305–326 (Mi rmp1)  

General solutions of one class of field equations

N.G. Marchuka, D.S. Shirokovbc

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina St. 8, 119991 Moscow, Russia
b National Research University Higher School of Economics, Myasnitskaya str. 20, 101000, Moscow, Russia
c Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Bolshoy Karetny per. 19, 127051, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by Russian Science Foundation (project RSF 14-50-00005, Steklov Mathematical Institute).


DOI: https://doi.org/10.1016/S0034-4877(17)30011-3


Bibliographic databases:

ArXiv: 1406.6665
Received: 25.03.2016
Revised: 17.06.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/rmp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019